# SDR ASAA2023032342575

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,250 hours, 8,496 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT AND OPERATING UNDER MEL 34-36J WITH FMC SWITCH "BOTH ON R", THE RIGHT FMC FAILED. VTK WAS DISPLAYED AND NAV INFORMATION WAS LOST ON BOTH NAV DISPLAYS. AFTER 2-3 MINUTES NORMAL OPERATION RESUMED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. GROUND VERIFICATION PASS. RH FMC O/C FOR SERVICE.
